# SDR UPS06146859

- Difficulty date: April 28, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 5,844 hours, 3,390 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724199320200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING KRUEGER FLAP WELL RIB CRACKED.  REMOVED AND REPLACED RIB PER A300 SRM 51-40-21 AND 51-40-00.
